# SDR MWEA030097

- Difficulty date: February 17, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 5910130287
- Condition: Installed
- Location: Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD RIGHT SIDE SPLICE AT VENTRAL DOOR JAMB, REQUIRES DOUBLER INSTALLATION.  --  FABRICATED AND INSTALLED REPAIR PART.
